MAUDE Adverse Event Report: K2M, INC. AN INSERTER; SIZE 8.5 MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. AN INSERTER; SIZE 8.5 MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 602-90776
Medical Device Problem Codes Fracture (1260); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the knob of an aleutian an inserter and inner shaft broke off during intra-operative implant placement.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.This report captures the inserter.
 
Additional Manufacturer Narrative
It was reported that the inner shaft knob fractured.This indicates that the outer shaft did not contribute to the failure.Report # 3004774118-2022-00201 has been submitted which captures the inner shaft.H3 other text : device was discarded.
 
Event or Problem Description

Brand Name
AN INSERTER; SIZE 8.5 MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14465735
Report Number3004774118-2022-00200
Device Sequence Number14611825
Product Code MAX
UDI-Device Identifier10888857120471
UDI-Public10888857120471
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160547
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number602-90776
Device Catalogue Number602-90776
Device Lot NumberTBC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date05/21/2022
Supplement Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown